000 01030 a2200313 4500
005 20250513064714.0
264 0 _c19940708
008 199407s 0 0 eng d
022 _a0025-5564
024 7 _a10.1016/0025-5564(94)90029-9
_2doi
040 _aNLM
_beng
_cNLM
100 1 _aChaplain, M A
245 0 0 _aNonlinear diffusion of a growth inhibitory factor in multicell spheroids.
_h[electronic resource]
260 _bMathematical biosciences
_cMay 1994
300 _a1-13 p.
_bdigital
500 _aPublication Type: Journal Article
650 0 4 _aAnimals
650 0 4 _aCell Division
650 0 4 _aDiffusion
650 0 4 _aGrowth Inhibitors
_xmetabolism
650 0 4 _aHumans
650 0 4 _aMathematics
650 0 4 _aModels, Biological
650 0 4 _aTumor Cells, Cultured
_xmetabolism
700 1 _aBenson, D L
700 1 _aMaini, P K
773 0 _tMathematical biosciences
_gvol. 121
_gno. 1
_gp. 1-13
856 4 0 _uhttps://doi.org/10.1016/0025-5564(94)90029-9
_zAvailable from publisher's website
999 _c8204293
_d8204293